# SDR UIEA2025112501325

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 88,311 hours, 25,580 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

RH LANDING GEAR TOOK EXCESSIVELY LONG TO EXTEND AND / OR RH MAIN GEAR TO ILLUMINATE, LH AND NOSE GREEN LIGHTS WERE THE ONLY LIGHTS FOR 5-6 SECONDS. AT GEAR UP SELECTION, RECEIVED GEAR DISAGREE EICAS CAUTION MSG, GEAR DOORS EICAS ADVISORY MSG, AND A LDG GEAR MONITOR MSG W/ DU DEGRAGED STATUS MSG(  R/R S240 SW & PSEU IAW AMM 32-09-04. OPS CHK OK. DMI 242595 CLOSED  )
